MathSciNet Relay Station
MathSciNet bibliographic data
MR2145263 93D09 (34K50 93B05 93E15)
Yuan, Chenggui; Mao, Xuerong Robust stability and controllability of stochastic differential delay equations with Markovian switching. Automatica J. IFAC 40 (2004), no. 3, 343–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement